# SDR BCYR20110217001

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: General aviation
- Filed by: Schaeffler Aerospace USA Corporation, repair station BCYR313X
- Make and model: Skrsky S92A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Planetary Gear
- Part number: 9235115171101
- Part serial: 800900465
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR DISCOVERED A LARGE CRACK THROUGH THE WEB SECTION OF THE PLANETARY GEAR WHILE CONDUCTING MPI EXAMINATION AS A NORMAL PART OF THE REPAIR PROCESS.  MFG HAVE BEEN NOTIFIED AND THEY WILL BE CONDUCTING A FULL METALURGICAL INVESTIGATION.
